# SDR HALA2018031500102

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 59,267 hours, 10,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN ZONE E WERE ON WITH SWITCH OFF OR ON.  PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS AT ZONE E, NO DEFECTS NOTE, OK FOR SERVICE.
